# SDR MASA200600595

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,656 hours, 9,833 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7146 DAB - LAVATORY OXYGEN MASK DEPLOYED IN FLIGHT.  MX INSPECTED AND REPACKED THE MASK ASSEMBLY.
